# SDR 9JLA2013020504482

- Difficulty date: January 30, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,787 hours, 3,549 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Cabin Door
- Part time: 6 hours, 8 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CABIN DOOR ANNUNCIATOR REMAINS ILLUMINATED, AGAIN.  AIRCRAFT HAS HAD 5 DOOR SOLENOIDS INSTALLED IN THE PAST 12 MONTHS.  DEFECTIVE SOLENIOD, NEW SOLENIOD INSTALLED IAW THE MM 52-10-00.
